# SDR SWIA2020072951579

- Difficulty date: July 7, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 14,951 hours, 8,120 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LWR HORIZONTAL BEAM CLOSING PLATE HAS CORROSION.    REMOVED THE BEAM CLOSING PLATE. LOCATED AND DRILLED HOLES IN NEW CLOSING PLATE. INSTALLED NEW FWD CARGO DOOR LWR HORIZONTAL BEAM CLOSING PLATE IAW AMM, AND SRM.
